AREQUIPA CANYON OF COLCA ROUTE LLAHUAR 4 DAYS / 3 NIGHTS
Detail of Tour
DEPARTURES: To Consult Spaces.
DURATION: 4 Days / 3 Nights
FREQUENCY: The Whole Year.
PROGRAMS: Cultural, Ecological and adventure.
DAY 1: CABANACONDE – LLAHUARAt 3:30am We pick you up from the hotel in private mobility, we will travel for 05 HRS until Cruz of the Condor, where we will appreciate the flight of the condors and the depth of the canyon, then we will continue to the town of Cabanaconde. 12:00p .m. We Eat Lunch in Cabanaconde.
After our delicious lunch we will begin our walk at 1:00p .m. From Cabanaconde (3,287 mts) to the beginning of the road we find the traditional bullpen we stop then to arrive to a called mirador Achachigua from which you can observe the Canyon of Colca and also the road that will take us to Llahuar Lodge. We will descend approximately for 5 hours until arriving to the river Colca we will have the opportunity to go by some hanging bridges and the wonderful experience of appreciating Geyser that are beside the river Colca very closely.
Then at 5:00p .m. We Will Arrive to Llahuar Lodge: (height of 2,020 mts) we will Pass a wonderful night taking a bath in the heater-medicinal waters that has 38 grades of temperature enjoying a wonderful view of the Canyon. We will also have the opportunity to practice the sport of the fishing beside the Colca river and to take pictures with the typical place. At night we will have dinner and we will spend the night in the typical búngaloos of the place made of bamboo cane.
DAY 2: LLAHUAR – CATARATA DE HUARUROFor breakfast we have some rich pancakes at 8:00am and we will leave Llahuar heading for Fure (Waterfalls of Huaruro) we will walk during 4 hours, in the itinerary we will see an excellent view of the river Huaruro as well as a variety of typical plants in the town of Llatica. We will arrive to Fure around 12:30pm. then to eat lunch at 1:00pm and we will leave our things to follow our road for 1 hour toward the Waterfall of Huaruro that has 80 fall meters we will enjoy a natural wonderful landscape taking pictures and resting beside the Huaruro river after two hours we will return to the town of Fure, the rest of the afternoon will be able to walk through the area where we will find a lot of vegetation of the place, at night we will have dinner and we will spend the night.
DAY 3: FURE - SANGALLE (oasis)Breakfast in Fure beginning of the trekking: After a good breakfast we will leave Fure heading for Sangalle (Oasis), we will walk an average of 4 hours, during the itinerary we will see an excellent view of the Canyon in the mirador of Apacheta. We will arrive to Sangalle (Oasis) around 12:00p .m. to 1:00p .m Lunch in Sangalle (Oasis): After being comfortable in the lodge, the rest of the afternoon will be able to take a bath in some surrounded pools of palms and to walk through the area where we will find a lot of vegetation of the place, at night we will have dinner and we will spend the night.
DAY 4: SANGALLE (oasis) – CABANACONDEWe begin the walk at 5:00am again the time of ascent is 03 HRS. We arrive to the town of Cabanaconde.
8:00 a.m.: Breakfast Cabanaconde: In this town we will take the tourist bus of return toward Chivay, carrying out different stopped as in Cruz of the Condor, Mirador of Antahuilque, and natural miradors. At 12:30p.m. We arrive to the town of Chivay to visit the medicinal water baths heater of Calera or to carry out some purchases. After the lunch, we begin the visit of the National Reservation with their respective stops returning from that way to the city of Arequipa.
The Service Included:
- Private Transport from the hotel toward Colca and return.
- Official tourism guides that speaks English.
- All the food during the tour.
- Lodging during the three Nights.
- Foodg 3b-3l-3d
- Entrance (tourist) (35.00 soles) entrance for the Canyon of Colca.
- Entrance to the thermal bathrooms “the calera”
- Last lunch in Chivay
- A small appropriate backpack for the walk
- Walk shoes.
- Lantern for the night.
- Warm Clothes for cold
- Slight clothes for the walk during the morning,
- Eyeglasses of sun, sun block, repellent.
- Bath clothes for the pools.
- Water to drink minimum 2 liters, Snacks
- Hygienic paper
- Extra money in soles
- Aid kit